# SDR SIMA200408803

- Difficulty date: March 27, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N387AE
- Make and model: Saab 340B
- Aircraft serial: 340B387
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66902
- Condition: Inoperative
- Location: Row 6a-8a
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ILE - FLT 3394 - CREW REPORTED THE FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHTING AT ROWS 6A AND 8A TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT STRIPS IAW SAAB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
